# SDR SIMA200711304

- Difficulty date: April 20, 2007
- Submitted: April 23, 2007
- Operation: Air carrier
- Aircraft: N904AE
- Make and model: Saab 340B
- Aircraft serial: 340B314
- Aircraft time: 22,926 hours, 25,019 cycles
- Engine: Ge CT79B
- Engine time: 23,095 hours, 27,787 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: 8543
- Part serial: 0764W
- Condition: Failed
- Location: Zone 400
- Part time: 22,926 hours, 25,019 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE OIL PRESSURE LIGHT ILLUMINATED INFLIGHT, RETURNED TO DFW.  REMOVED AND REPLACED LEFT ENGINE AND POWER GEAR BOX OIL PRESSURE SWITCHES IAW SAAB AMM 79-30-05.  OPERATIONAL CHECK GOOD, RETURNED AIRCRAFT TO SERVICE.
